# SDR KCSA071113

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER DECK SEAT TRACK BETWEEN BS 540 AND BS 560, RBL 27.
